Dynamic statistical scaling in the Landau–de Gennes theory of nematic liquid crystals

Kirr, E., Wilkinson, M. and Zarnescu, A., 2014. Dynamic statistical scaling in the Landau–de Gennes theory of nematic liquid crystals. Journal of Statistical Physics, 155 (4), pp. 625-657. ISSN 0022-4715

Full text not available from this repository.
Item Type: Journal article
Publication Title: Journal of Statistical Physics
Creators: Kirr, E., Wilkinson, M. and Zarnescu, A.
Publisher: Springer Science and Business Media LLC
Date: May 2014
Volume: 155
Number: 4
ISSN: 0022-4715
Identifiers:
NumberType
10.1007/s10955-014-0970-6DOI
1378584Other
Divisions: Schools > School of Science and Technology
Record created by: Linda Sullivan
Date Added: 21 Oct 2020 11:23
Last Modified: 21 Oct 2020 11:23
URI: http://irep.ntu.ac.uk/id/eprint/41384

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year